Alert archive / Nevada / Flash Flood Warnings in 2015

Flash Flood Warning 40, NWS Las Vegas, NV

July 6, 2015Clark County, Nevada

NWS Las Vegas, NV issued this flash flood warning at Jul 6, 2015, 6:43 PM PDT for Clark County, Nevada. It was in force for 92 min. 15 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2015, 6:43 PM PDT (01:43 UTC)
Expired
Jul 6, 2015, 8:15 PM PDT
In force
92 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County Clark County, NV

The radar

The Las Vegas radar (KESX), 59 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 6:55 PM PDTFLASH FLOOD2 Nne Spring Valley, NV1 TO 1.5 FOOT OF FLOWING WATER ACROSS THE ROAD NEAR JONES AND EDNA REPORTED BY SPOTTER.
Jul 6, 7:00 PM PDTFLASH FLOOD1 Nw Spring Valley, NV1 INCH ROCKS AND DEBRIS ACROSS THE ROAD NEAR FLAMINGO AND TENAYA
Jul 6, 7:13 PM PDTFLASH FLOOD4 Nne Spring Valley, NVREPORT OF A SWIFTWATER RESCUE AT COMMUNITY COLLEGE AND WEST CHARLESTON. SEVERAL INCHES OF FLOWING WATER ACROSS CHARLESTON WITH MANHOLE COVERS MISSING IN SOME LOCATIONS BETWEEN RAINBOW AND VALLEY VIEW.
Jul 6, 7:13 PM PDTFLASH FLOOD5 Wsw Las Vegas, NVREPORT OF A SWIFTWATER RESCUE AT COMMUNITY COLLEGE AND WEST CHARLESTON. SEVERAL INCHES OF FLOWING WATER ACROSS CHARLESTON WITH MANHOLE COVERS MISSING IN SOME LOCATIONS BETWEEN RAINBOW AND VALLEY VIEW.
Jul 6, 7:14 PM PDTFLASH FLOOD3 Nw The Strip, NVREPORT OF A SWIFTWATER RESCUE AT DECATUR AND DOE.
Jul 6, 7:14 PM PDTFLASH FLOOD4 Wsw Las Vegas, NVREPORT OF A SWIFTWATER RESCUE AT DECATUR AND DOE.
Jul 6, 7:19 PM PDTFLASH FLOOD3 Nne Spring Valley, NVFIRE DEPARTMENT DISPATCHED TO ASSIST MOTORIST STUCK IN FLOOD WATERS
Jul 6, 7:20 PM PDTFLASH FLOOD2 Nnw The Strip, NVLAS VEGAS FIRE AND RESCUE RESPONDED TO A SWIFTWATER RESCUE AT RANCHO AND TEDDY.
Jul 6, 7:20 PM PDTFLASH FLOOD3 Sw Las Vegas, NVLAS VEGAS FIRE AND RESCUE RESPONDED TO A SWIFTWATER RESCUE AT RANCHO AND TEDDY.
Jul 6, 7:20 PM PDTFLASH FLOOD4 Ssw North Las Vegas Ai, NVREPORT OF A SWIFTWATER RESCUE AT MOHAWK AND CHARLESTON.
Jul 6, 7:20 PM PDTFLASH FLOOD4 Wsw Las Vegas, NVREPORT OF A SWIFTWATER RESCUE AT MOHAWK AND CHARLESTON.
Jul 6, 7:43 PM PDTFLASH FLOOD1 Ese The Strip, NVREPORT OF A SWIFTWATER RESCUE AT FLAMINGO AND KOVAL. KOVAL ROAD WAS REPORTED CLOSED FROM SANDS TO FLAMINGO.
Jul 6, 7:43 PM PDTFLASH FLOOD4 Ssw Las Vegas, NVREPORT OF A SWIFTWATER RESCUE AT FLAMINGO AND KOVAL. KOVAL ROAD WAS REPORTED CLOSED FROM SANDS TO FLAMINGO.
Jul 6, 8:09 PM PDTFLASH FLOOD1 Ene The Strip, NVREPORT OF A SWIFTWATER RESCUE AT KOVAL AND ALBERT.
Jul 6, 8:09 PM PDTFLASH FLOOD4 Ssw Las Vegas, NVREPORT OF A SWIFTWATER RESCUE AT KOVAL AND ALBERT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this flash flood warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 1.7 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2015-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 349 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2015-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
349 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
2961 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

531 
WGUS55 KVEF 070143
FFWVEF
NVC003-070315-
/O.NEW.KVEF.FF.W.0040.150707T0143Z-150707T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
643 PM PDT MON JUL 6 2015

THE NATIONAL WEATHER SERVICE IN LAS VEGAS  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL CLARK COUNTY IN SOUTHERN NEVADA...

* UNTIL 815 PM PDT
    
* AT 642 PM PDT...DOPPLER RADAR INDICATED MORE THUNDERSTORMS 
  DEVELOPING OVER LAS VEGAS. THESE STORMS WILL PRODUCE HEAVY 
  RAIN...AND FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
  THE ENTIRE LAS VEGAS VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED ON ROADS...IN NORMALLY DRY WASHES AND LOW
LYING AREAS. NEVER TRY TO CROSS A FLOODED ROAD OR ENTER A FLOOD
CHANNEL. TURN AROUND...DONT DROWN! REPORT FLOODING TO THE LAS VEGAS
NATIONAL WEATHER SERVICE VIA FACEBOOK OR TWITTER.

&&

LAT...LON 3635 11506 3593 11487 3594 11533 3611 11544
      3619 11522 3636 11533

$$

MORGAN
2 follow-up statements
005 
WGUS75 KVEF 070231
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
731 PM PDT MON JUL 6 2015

NVC003-070315-
/O.CON.KVEF.FF.W.0040.000000T0000Z-150707T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-
731 PM PDT MON JUL 6 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM PDT FOR
CENTRAL CLARK COUNTY...

AT 728 PM PDT...DOPPLER RADAR INDICATED THUNDERSTORMS WITH HEAVY 
RAIN MOVING SLOWLY SOUTHEAST ACROSS THE LAS VEGAS VALLEY. FLASH 
FLOODING HAS BEEN REPORTED ON SEVERAL STREETS AND MAY DEVELOP OVER 
THE SOUTH AND EAST PARTS OF THE VALLEY AS THE STORMS MOVE IN.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
THE ENTIRE LAS VEGAS VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED ON ROADS...IN NORMALLY DRY WASHES AND LOW
LYING AREAS. NEVER TRY TO CROSS A FLOODED ROAD OR ENTER A FLOOD
CHANNEL. TURN AROUND...DONT DROWN! REPORT FLOODING TO THE LAS VEGAS
NATIONAL WEATHER SERVICE VIA FACEBOOK OR TWITTER.

&&

LAT...LON 3635 11506 3593 11487 3594 11533 3611 11544
      3619 11522 3636 11533

$$

MORGAN
099 
WGUS75 KVEF 070310
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
810 PM PDT MON JUL 6 2015

NVC003-070319-
/O.EXP.KVEF.FF.W.0040.000000T0000Z-150707T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK NV-
810 PM PDT MON JUL 6 2015

...THE FLASH FLOOD WARNING FOR CENTRAL CLARK COUNTY WILL EXPIRE AT
815 PM PDT...

AT 808 PM PDT...RADAR INDICATED ONLY LIGHT RAIN REMAINING OVER MOST 
OF THE LAS VEGAS VALLEY. FLASH FLOODING IS NO LONGER EXPECTED TO 
POSE A THREAT...SO THE FLASH FLOOD WARNING WILL BE ALLOWED TO 
EXPIRE.

WATER MAY STILL BE FLOWING OR PONDING ON SOME ROADS. PLEASE DO NOT 
DRIVE OR WALK INTO FLOODED AREAS.

LAT...LON 3635 11506 3593 11487 3594 11533 3611 11544
      3619 11522 3636 11533

$$

MORGAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 6:36 PM PDT, 7 minutes earlier.

Area forecast discussion, Jul 6, 6:36 PM PDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
636 PM PDT MON JUL 6 2015

.SYNOPSIS...LINGERING MOISTURE COMBINED WITH DAYTIME HEATING WILL
TRIGGER SHOWERS AND THUNDERSTORMS ACROSS THE AREA THIS EVENING AND
AGAIN TUESDAY. AN AREA OF LOW PRESSURE OFF THE CALIFORNIA COAST WILL
GRADUALLY MOVE INLAND WEDNESDAY THROUGH FRIDAY. THIS WILL BRING
DRIER CONDITIONS TO THE AREA ALTHOUGH IT MAY SPARK A FEW SHOWERS
ACROSS THE SIERRA AND MOUNTAINS OF SOUTHERN NEVADA ON THURSDAY AS
THE SYSTEM MOVES THROUGH.  MUCH COOLER CONDITIONS ARE EXPECTED WITH
TEMPERATURES AVERAGING SEVERAL DEGREES BELOW NORMAL THROUGH THE
WEEKEND.

&&

.UPDATE...MASSIVE THUNDERSTORM FIRED UP IN THE NORTHWEST PART OF LAS
VEGAS WITH ANTHER STORM ALSO FIRING NEAR THE LAKES NEIGHBORHOOD.
THIS ACTIVITY WAS ALL MOVING SOUTHEAST AND SHOULD SWEEP ACROSS THE
REST OF THE VALLEY AND SOUTHERN CLARK COUNTY. AS A RESULT, POPS WERE
INCREASED FOR CENTRAL AND SOUTHERN CLARK COUNTY FOR THE REST OF THIS
EVENING. PLEASE FOLLOW OUR FACEBOOK AND TWITTER FEEDS FOR DETAILED
UPDATES.
&&

.PREVIOUS DISCUSSION...
ISSUED AT 200 PM PDT MON JUL 6 2015

.SHORT TERM...THROUGH WEDNESDAY NIGHT.

DRIER AIR WILL BEGIN TO PUSH EAST ACROSS THE REGION TOMORROW THANKS
TO AN APPROACHING PACIFIC LOW PRESSURE SYSTEM. HOWEVER...LOW LEVEL
MOISTURE WILL BE SLOW TO PUSH EAST SO SCATTERED SHOWERS AND STORMS
WILL AGAIN BE POSSIBLE MAINLY ACROSS NORTHWEST ARIZONA...SOUTHERN
NEVADA...AND EXTREME EASTERN CALIFORNIA. DRIER CONDITIONS ARE
EXPECTED ACROSS THE WESTERN MOJAVE DESERT WHERE CONDITIONS WILL BE
MORE STABLE AND PRECIPITABLE WATER VALUES DROP FROM DAYS PRIOR...BUT
SOME ISOLATED ACTIVITY MAY STILL DEVELOP IN THE INYO COUNTY
MOUNTAINS.

BY WEDNESDAY...DRIER AND MORE STABLE AIR WILL INVADE THE ENTIRE
FORECAST AREA WITH MUCH CALMER CONDITIONS EXPECTED. SOME ISOLATED
CONVECTION WILL BE POSSIBLE ACROSS THE SIERRA AND NORTHERN INYO
COUNTY WHICH WILL BE IN CLOSER PROXIMITY TO THE APPROACHING
LOW...BUT ELSEWHERE DRY CONDITIONS WILL PREVAIL.

.LONG TERM...THURSDAY THROUGH MONDAY.

RATHER STRONG PACIFIC TROUGH WILL PUSH INTO THE REGION ON THURSDAY
AND TAKE ON A SLIGHT NEGATIVE TILT AS IT DOES SO. MODELS HAVE
TRENDED STRONGER AND FURTHER SOUTH WITH THIS SYSTEM THE PAST COUPLE
OF DAYS WHICH WILL MEAN COOLER TEMPERATURES...BREEZY
CONDITIONS...AND SOMEWHAT BETTER CHANCES FOR SHOWERS ACROSS OUR INYO
AND SOUTHERN NEVADA ZONES. TEMPERATURES THURSDAY WILL AVERAGE TEN
DEGREES OR MORE BELOW NORMAL WITH SHOWERS AND ISOLATED THUNDERSTORMS
POSSIBLE MAINLY ACROSS THE MOUNTAINS OF INYO COUNTY AND THE SOUTHERN
GREAT BASIN...BUT A FEW SHOWERS MAY ALSO DEVELOP ACROSS THE SPRING
AND SHEEP RANGE IN FAR SOUTHERN NEVADA. I HAVE INCREASED POPS INTO
THE SLIGHT CHANCE CATEGORY FOR THE ABOVE MENTIONED AREAS...AND
FUTURE SHIFTS CAN TWEAK THEM AS NECESSARY.

THE TROUGH WILL LIFT NORTHEAST BY FRIDAY WITH HIGH PRESSURE SLOWLY
REBUILDING ACROSS THE FOUR CORNERS OVER THE WEEKEND. THIS WILL ALLOW
TEMPERATURES TO CLIMB UPWARDS AGAIN AND MONSOON MOISTURE TO BEGIN
SEEPING BACK INTO ARIZONA. TEMPERATURES WILL REMAIN A FEW DEGREES
BELOW NORMAL THROUGH THE WEEKEND BUT RETURN TO NEAR NORMAL BY
MONDAY.

&&

.AVIATION...FOR MCCARRAN...WINDS WILL BE HEAVILY INFLUENCED THIS
EVENING BY OUTFLOW BOUNDARY INTERACTIONS THUS MAKING FORECAST
CONFIDENCE LIMITED. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE IN
THE VICINITY OF THE AIRFIELD THROUGH AT LEAST 4Z BEFORE CHANCES
DECLINE THROUGH THE NIGHT. WINDS NEAR  THUNDERSTORM ACTIVITY WILL
MAY EXCEED 30 KTS BUT OTHERWISE LIGHT SOUTHERLY WINDS ARE EXPECTED
IN THE 8-12KT RANGE. THUNDERSTORM CHANCES RETURN TOMORROW AND WILL
IMPACT ALL APPROACH CORRIDORS.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SCT SHOWERS AND THUNDERSTORMS ACROSS THE REGION THIS
AFTERNOON AND EVENING. EXPECT GUSTY SURFACE WINDS AND CONVECTIVE
TURBULENCE NEAR AND SHRA/TSRA ACTIVITY. CIGS OF 10-15K FEET EXPECTED
WITH LOWER BASES NEAR STORMS.  ACTIVITY WILL DIMINISH BY 6Z WITH
ACTIVITY AGAIN POSSIBLE MAINLY NORTH OF A KBIH TO KIGM LINE TUESDAY
AFTERNOON.

&&

.SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT
ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING
PROCEDURES.
&&

UPDATE...STACHELSKI
DISCUSSION...OUTLER

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER

In the hours before

Local storm report, Jul 6, 3:48 PM PDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
348 PM PDT MON JUL 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FLASH FLOOD      1 SSW BARSTOW           34.89N 117.02W
07/06/2015                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CHP REPORTS STATE ROAD 247 FLOODED NEAR
            INTERCHANGE WITH I-15

&&

TL
Local storm report, Jul 6, 4:32 PM PDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
432 PM PDT MON JUL 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     FLASH FLOOD      4 W TWENTYNINE PALMS MC 34.22N 116.13W
07/06/2015                   SAN BERNARDINO     CA   PUBLIC

            THREE INCHES OF WATER AND ROCKS WERE RUNNING OVER POLE
            LINE ROAD.

&&

MORGAN
Local storm report, Jul 6, 4:33 PM PDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
433 PM PDT MON JUL 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     FLASH FLOOD      LENWOOD                 34.88N 117.11W
07/06/2015                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CHP REPORTS ROADWAY FLOODED NEAR
            INTERSECTION OF BIRCH ROAD AND JASPER ROAD

&&

TL
Local storm report, Jul 6, 5:30 PM PDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
530 PM PDT MON JUL 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     FLASH FLOOD      22 WSW LENWOOD          34.79N 117.49W
07/06/2015                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CHP REPORTS 1 FOOT OF WATER FLOWING OVER
            HIGHWAY 395.

&&

TL
Local storm report, Jul 6, 5:57 PM PDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
557 PM PDT MON JUL 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     FLASH FLOOD      4 NNW VALLEY OF FIRE STA36.49N 114.53W
07/06/2015                   CLARK              NV   LAW ENFORCEMENT

            WHITE DOME RD IN VALLEY OF FIRE STATE PARK
            IS CLOSED DUE TO FLASH FLOODING.

&&

TL
Local storm report, Jul 6, 6:33 PM PDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
633 PM PDT MON JUL 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     HAIL             2 SSW LONE MOUNTAIN     36.22N 115.33W
07/06/2015  E1.00 INCH       CLARK              NV   PUBLIC

            QUARTER SIZE HAIL REPORTED AT CHEYENNE AND
            HIGHWAY 215

&&

TL

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 5:14 PM PDTFlash Flood WarningVEFClark2 hr
Jul 6, 6:12 PM PDTFlash Flood WarningVEFClark2 hr
Jul 6, 6:13 PM PDTSevere Thunderstorm WarningVEFClark32 min
Jul 6, 6:21 PM PDTFlash Flood WarningVEFEsmeralda3 hr
Jul 6, 7:37 PM PDTFlash Flood WarningVEFClark3 hr
Jul 6, 8:54 PM PDTFlash Flood WarningVEFEsmeralda, Nye3 hr
Jul 7, 2:52 AM PDTFlash Flood WatchVEFClark, Esmeralda, Lincoln, Nye17 hr
Jul 7, 1:41 PM PDTFlash Flood WarningVEFEsmeralda3 hr
Jul 7, 3:07 PM PDTFlash Flood WarningVEFClark3 hr

Nearby

Flash Flood Warnings in Nevada, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.